Ask an expert
Question

15 Mar 2004

Weaning myself from Aropax
Hi, I've tried to stop taking Aropax as I feel I don't need it any more, but it had vast side effects. how can I wean myself from Aropax or do I have to take a replacement first?
Answer 288 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Dear Isis,
Normally, people don't experience major problems in withdrawing from drugs like Aropax ; and a return of symptoms may mean that the underlying isorder for which one was taking the drug, is still active. You don't mention why you are taking it, or for how long. It would be worth discussing this with the doctor or srink wo prescribed it in the first place. While with major sedative drugs, one might need to get of tem via a temporary replacement drug, this does not apply generally to antidepressants.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote